Minnesota, 2014

Flood in Minnesota, June 19 to 22, 2014

June 19 to 22, 2014 · NWS FGF · 1 event in 1 county or zone

Several rounds of heavy rainfall across north central Minnesota during the month of June resulted in flooding problems around Waskish, in east central Beltrami County. The Tamarac River rose over its banks and surrounded several houses as well as washed out a few roads.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$20,000
Crop damage
$50,000
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

Several rounds of heavy rainfall across north central Minnesota during the month of June resulted in flooding problems around Waskish, in east central Beltrami County. The Tamarac River rose over its banks and surrounded several houses as well as washed out a few roads. Quite a bit of cropland was also flooded.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 19, 8:31 AM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 19, 8:31 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
931 AM CDT THU JUN 19 2014

.UPDATE...
ISSUED AT 930 AM CDT THU JUN 19 2014

THE MAIN CHALLENGE TODAY WILL BE CONVECTION AND IF ANY SEVERE
STORMS WILL DEVELOP. A SFC LOW WILL SLOWLY LIFT FROM SOUTH TO
NORTH THROUGH THE VALLEY TODAY. THERE WILL ALSO BE A STRONG
SHORTWAVE WITH AMPLE DEEP LAYERED MOISTURE WITH PWATS FROM 1.50 TO
1.75 ALONG AND EAST OF THE VALLEY. THERE WILL ALSO BE A NARROW
AREA ALONG THE OCCLUSION FROM NEAR GFK THROUGH CKN INTO THE
SOUTHEAST WHERE THERE WILL BE SOME SFC INSTABILITY AND CAPE AROUND
1000 J/KG THIS AFTERNOON...IF WE CAN GET SOME SUNSHINE. THERE
COULD ALSO BE THE THREAT OF A TORNADO NEAR THE BEST LOW LEVEL
SHEAR AREA JUST NORTH OF THE BOUNDARY...AGAIN NEAR ANY SUNNY BREAKS.
THE BEST DEEP LAYERED SHEAR AROUND 40-45KT IS BEHIND THE BEST
INSTABILITY...BUT THERE COULD BE AN AREA WHERE THERE IS SOME
OVERLAP OF SHEAR/INSTABILITY AND A FEW STRONG TO LOCALLY SEVERE
STORMS ARE POSSIBLE. THE MID LEVEL LAPSE RATES ARE ALSO FAIRLY
WEAK...SO THAT WOULD ALSO LIMIT THE STRENGTH OF UPDRAFTS. WILL ADD
SOME HEAVY RAIN MENTION MAINLY IN THE NORTH AND EAST LATER THIS
AFTERNOON INTO THE EVENING...GIVEN THE VERY HIGH PWATS AND GOOD
FORCING WITH THE WAVE THIS AFTERNOON/EVENING.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 414 AM CDT THU JUN 19 2014

THE MAIN CONCERNS WILL BE FLASH FLOOD THREAT AND SEVERE THREAT.
WATER VAPOR IMAGERY INDICATES A COUPLE WAVES UPSTREAM THAT WILL BE
HEADED THIS WAY. THE CURRENT ACTIVITY ASSOCIATED WITH STRONG 850MB
JET (WARM AIR ADVECTION) SHOULD CONTINUE TO WEAKEN AND MOVE TO THE
NORTHEAST. THE NEXT UPPER WAVE IS CURRENTLY (09Z) ABOUT TO ENTER
SOUTH DAKOTA. ANTICIPATE THAT THIS SIGNIFICANT IMPULSE WILL
PROPAGATE NORTHWARD ALONG THE VALLEY. THE NEXT UPPER WAVE WILL
APPROACH FROM THE WEST LATER THIS AFTERNOON...AND PUSH THE SFC
TROUGH THROUGH THE AREA FROM WEST TO EAST. THE GENERAL IDEA IS
THAT SHOWERS AND THUNDERSTORMS WILL BE LIKELY WITHIN THE VALLEY
THIS MORNING AND EARLY AFTERNOON (ASSOCIATED WITH THE FIRST
WAVE). NOT SURE WHAT HAPPENS AFTER THAT IMPULSE MOVES INTO
CANADA...BUT THERE SHOULD BE ACTIVITY EAST OF THE VALLEY LATER
THIS AFTERNOON AND EVENING (ASSOCIATED WITH THE SECOND WAVE).

THE MAIN CONCERN WILL LIKELY BE HEAVY RAIN...ESPECIALLY ACROSS THE
SOUTHERN RED RIVER VALLEY (WHERE 1-3 INCHES FELL OVER THE PAST 6
HOURS). MUCAPE ACROSS THIS AREA IS 1000-2000 J/KG...WITH PWATS 1.5
TO 1.8 INCHES. THE MAIN AREA OF FORCING APPEARS TO BE HEADED RIGHT
INTO THIS AREA...AND A QUICK 2-3 INCHES WILL CAUSE PROBLEMS.
INCLUDED LOCALLY HEAVY RAINFALL IN THE FORECAST...AND IF THE
CURRENT STORMS START TO SLOW DOWN...WILL NEED TO CONSIDER A FLASH
FLOOD WATCH FOR THE MORNING HOURS.

THE MAIN SEVERE THREAT WILL LIKELY BE THIS MORNING WITH THE
COMPLEX HEADED NORTH ACROSS EASTERN SOUTH DAKOTA. WIND IS LIKELY
THE MAIN THREAT WITH A 500MB JET STREAK OF NEAR 50 KNOTS
ASSOCIATED WITH THIS COMPLEX. THIS COMPLEX SHOULD WEAKEN AS IT
MOVES INTO THE SOUTHERN VALLEY (MOVING INTO A MORE STABLE
AIRMASS)...JUST NOT SURE HOW FAR NORTH IT WILL REMAIN STRONG.

FOR THIS AFTERNOON...SEVERE POTENTIAL DEPENDS ON ACTUAL
INSTABILITY...WHICH MODELS INDICATE WILL NOT BE STRONG ENOUGH...WE
SHALL SEE. DEEP LAYER SHEAR WOULD BE SUPPORTIVE OF STRONG TO
SEVERE STORMS.

FRIDAY WILL BE MUCH QUIETER.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 414 AM CDT THU JUN 19 2014

FRIDAY NIGHT-SATURDAY NIGHT...UPPER LOW WILL REMAIN TO THE NORTH.
THERE IS NOT ANY STRONG FORCING MECHANISMS...BUT WITH TEMPS ALOFT
COOLER AND DAYTIME HEATING SHOULD BE AFTERNOON THUNDERSTORMS ON
SATURDAY.

SUNDAY-WEDNESDAY...WITH ONGOING CONVECTION DID NOT
SPEND MUCH TIME LOOKING AT DAYS 4 AND BEYOND. SOME MINOR
SHORTWAVES ROLLING THROUGH COULD BRING SOME SMALL CHANCES FOR
PRECIP THROUGH THE EARLY PART OF NEXT WEEK. BY THE END OF THE
PERIOD...MODELS DIVERGE WITH THE ECMWF BRINGING ANOTHER UPPER LOW
THROUGH ON WEDNESDAY WHILE THE GFS IS MUCH WEAKER AND DRIER. FOR
THIS REASON AND WITH TIME CONSTRAINTS KEPT THE LOW POPS THAT THE
BLENDED MODEL GIVES US. TEMPS SHOULD BE FAIRLY CLOSE TO SEASONAL
VALUES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 655 AM CDT THU JUN 19 2014

THERE WILL BE PERIODS OF SHOWERS (MAINLY ALONG AND EAST OF THE
VALLEY)...ALONG WITH SOME MVFR CIGS. CONDITIONS WILL IMPROVE
TONIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...DK
SHORT TERM...TG
LONG TERM...TG/JR
AVIATION...TG
Hazardous weather outlook, Jun 19, 4:34 AM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
534 AM CDT THU JUN 19 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201300-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
534 AM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY. A FEW OF THESE STORMS MAY BE
STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON THUNDERSTORMS ARE POSSIBLE. THE POTENTIAL FOR SEVERE
STORMS IS RELATIVELY LOW...BUT NOT IMPOSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG

In the hours before

Local storm report, Jun 19, 5:56 AM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
656 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       6 S COOPERSTOWN         47.36N 98.12W
06/18/2014  M1.12 INCH       GRIGGS             ND   PUBLIC

&&

HOPKINS
Local storm report, Jun 19, 5:57 AM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
657 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       3 SE BRECKENRIDGE       46.23N 96.54W
06/18/2014  M1.69 INCH       WILKIN             MN   CO-OP OBSERVER

&&

HOPKINS
Local storm report, Jun 19, 6:25 AM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HEAVY RAIN       ROTHSAY                 46.47N 96.29W
06/19/2014  M1.74 INCH       WILKIN             MN   CO-OP OBSERVER

&&

HOPKINS
Local storm report, Jun 19, 7:17 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      2 SSE BRECKENRIDGE      46.24N 96.57W
06/19/2014                   WILKIN             MN   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING OCCURRED IN BRECKENRIDGE
            PROPER. DITCHES...FIELDS AND FARM ACCESS ROADS WERE
            BRIEFLY FLOODED JUST SOUTH OF TOWN ALONG HIGHWAY 9.

&&

GGUST
Local storm report, Jun 19, 8:51 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             2 NE FORT RANSOM        46.55N 97.90W
06/18/2014  E1.25 INCH       RANSOM             ND   TRAINED SPOTTER

            VERY HEAVY RAIN WITH NUMEROUS NICKEL TO HALF DOLLAR SIZED
            HAIL STONES. HAIL FELL OFF AND ON FOR A FEW MINUTES.

1115 PM     HAIL             2 W ENDERLIN            46.62N 97.64W
06/18/2014  E1.00 INCH       RANSOM             ND   TRAINED SPOTTER

            LOTS OF SMALL BRANCHES AND LEAVES KNOCKED DOWN BY THE
            HAIL.

1130 PM     HEAVY RAIN       3 N MOORHEAD            46.91N 96.76W
06/18/2014  M1.13 INCH       CLAY               MN   CO-OP OBSERVER

            STORM TOTAL.

1130 PM     HEAVY RAIN       6 S COOPERSTOWN         47.36N 98.12W
06/18/2014  M1.12 INCH       GRIGGS             ND   PUBLIC

            STORM TOTAL.

1130 PM     HEAVY RAIN       3 SE BRECKENRIDGE       46.23N 96.54W
06/18/2014  M1.69 INCH       WILKIN             MN   CO-OP OBSERVER

            STORM TOTAL.

1130 PM     HEAVY RAIN       4 S MOORETON            46.21N 96.88W
06/18/2014  E2.40 INCH       RICHLAND           ND   PUBLIC

            STORM TOTAL.

0220 AM     FLASH FLOOD      WAHPETON                46.27N 96.61W
06/19/2014                   RICHLAND           ND   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 2.5 INCHES OF RAIN HAD FALLEN
            AND A LOT OF STREET FLOODING WAS OCCURRING. STORM TOTAL.

0300 AM     FLASH FLOOD      2 SSE BRECKENRIDGE      46.24N 96.57W
06/19/2014                   WILKIN             MN   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING OCCURRED IN BRECKENRIDGE
            PROPER. DITCHES...FIELDS AND FARM ACCESS ROADS WERE
            BRIEFLY FLOODED JUST SOUTH OF TOWN ALONG HIGHWAY 9.

0724 AM     HEAVY RAIN       ROTHSAY                 46.47N 96.29W
06/19/2014  M1.74 INCH       WILKIN             MN   CO-OP OBSERVER

            STORM TOTAL.

&&

GGUST
Local storm report, Jun 19, 10:08 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1108 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       HONEYFORD               48.03N 97.47W
06/19/2014  E0.50 INCH       GRAND FORKS        ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       VALLEY CITY             46.92N 98.01W
06/19/2014  E0.80 INCH       BARNES             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       6 E EAST GRAND FORKS    47.93N 96.89W
06/19/2014  E0.60 INCH       POLK               MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       VERGAS                  46.66N 95.80W
06/19/2014  E1.35 INCH       OTTER TAIL         MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       WALES                   48.89N 98.60W
06/19/2014  E0.15 INCH       CAVALIER           ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       NORTHWOOD               47.74N 97.57W
06/19/2014  E0.70 INCH       GRAND FORKS        ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       BISBEE                  48.63N 99.38W
06/19/2014  E0.20 INCH       TOWNER             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       HOOPLE                  48.54N 97.64W
06/19/2014  E0.19 INCH       WALSH              ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       HOLMES                  47.72N 97.30W
06/19/2014  E0.60 INCH       GRAND FORKS        ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       PAGE                    47.16N 97.57W
06/19/2014  E0.70 INCH       CASS               ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       EAST GRAND FORKS        47.93N 97.02W
06/19/2014  E0.90 INCH       POLK               MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       8 S GRAND FORKS         47.80N 97.07W
06/19/2014  E1.00 INCH       GRAND FORKS        ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       MOORHEAD                46.86N 96.76W
06/19/2014  E1.75 INCH       CLAY               MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       BLUFFTON                46.47N 95.23W
06/19/2014  E0.25 INCH       OTTER TAIL         MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       ABERCROMBIE             46.45N 96.73W
06/19/2014  E1.87 INCH       RICHLAND           ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       3 N OTTERTAIL           46.47N 95.56W
06/19/2014  E0.51 INCH       OTTER TAIL         MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       4 SW HERMAN             45.77N 96.20W
06/19/2014  E0.86 INCH       GRANT              MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       3 E MEKINOCK            48.01N 97.30W
06/19/2014  E0.56 INCH       GRAND FORKS        ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       ROTHSAY                 46.47N 96.29W
06/19/2014  E1.46 INCH       WILKIN             MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       GREAT BEND              46.15N 96.80W
06/19/2014  E2.50 INCH       RICHLAND           ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       NEW ROCKFORD            47.68N 99.14W
06/19/2014  E0.60 INCH       EDDY               ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       DEVILS LAKE             48.11N 98.87W
06/19/2014  E0.50 INCH       RAMSEY             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       8 W STEPHEN             48.45N 97.05W
06/19/2014  E0.16 INCH       MARSHALL           MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       HICKSON                 46.67N 96.81W
06/19/2014  E1.20 INCH       CASS               ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       1 E HANNAFORD           47.31N 98.17W
06/19/2014  E1.70 INCH       GRIGGS             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       3 SW HANNAFORD          47.28N 98.23W
06/19/2014  E2.10 INCH       GRIGGS             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       REYNOLDS                47.67N 97.11W
06/19/2014  E1.00 INCH       TRAILL             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       FORDVILLE               48.22N 97.79W
06/19/2014  E0.30 INCH       WALSH              ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       10 NW PARK RAPIDS       47.02N 95.21W
06/19/2014  E0.30 INCH       BECKER             MN   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       CHRISTINE               46.58N 96.81W
06/19/2014  E1.20 INCH       RICHLAND           ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

0900 AM     HEAVY RAIN       FINLEY                  47.51N 97.84W
06/19/2014  E1.25 INCH       STEELE             ND   PUBLIC

            PUBLIC REPORT FROM FACEBOOK. STORM TOTAL.

&&

ROGERS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Beltrami

When
June 19, 10:35 AM CST to June 22, 11:00 AM CST
Where
Beltrami County, 4 mi NW of Waskish to 4 mi SW of Waskish
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$50,000
Reported by
Emergency Manager
Coordinates
48.211, -94.561

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2014Every state in 2014This day in weather historyWarnings in Minnesota, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 513324.